Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed Strep throat, took rocephin and steroid shot. Developed sore gums, sores on lips. Side effects ?

My wife went to the doctor and was diagnosed with Strep Throat . The doc gave her a shot of rocephin and a shot of steroid along with a presciption for amoxicilin . She was feeling really bad a few days later and went back and the dr said that she would need to switch antibiotics. She got another shot of rocephin and a steroid and was put on a new antibiotic (cephadril?). She has since developed sore gums and sores on her lips. Could these be related to the medication?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  637
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
your wife seem to have developed stevens-johnson synrome which is a reaction to some antibiotics.usually seen with sulpha related drugs.she may need to stop all these antibiotics.if u mean ulcers on gums and lips by the word "sores" it may be du e to antibiotic induced stress..a week of B Complex tabs daily will solve the issue.I feel u may be meaning the latter most likely.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor